# SDR FDEA201406241542

- Difficulty date: June 24, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 84,324 hours, 28,864 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00283
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSE UPPER LOBE STATION 1681 FRAME HAS 5 INCH CRACK ABOVE SPLICE AT L13R.  REMOVED CRACKED SECTION OF FRAME AND REPAIRED PER SRM 53-30-00 FIG 5 SHEET 1 VOLUME 1.
